# SDR ASAA2015122314465

- Difficulty date: December 23, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 34,101 hours, 10,524 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Condition: Failed
- Location: Apu
- Part time: 6,832 hours, 11,056 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING START. ACCOMPLISHED QRH, LIGHT EXTINGUISHED. ATTEMPTED ANOTHER START, FAULT LIGHT ILLUMINATED AGAIN. ACFT GROUNDED. REPLACED APU STARTER GENERATOR, IAW AMM 49-41-21. LEAK CHECK ACCOMPLISH OPS CHECK, GOOD. PERFORMED APU BITE PROCEDURE REF AMM 49-61-00.
